MAUDE Adverse Event Report: COOK INC HIGH PRESSURE BRAIDED CONNECTING TUBE

COOK INC HIGH PRESSURE BRAIDED CONNECTING TUBE
Model Number G00067
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: dtl.Pma/510(k) number: exempt.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported an air bubble was noted in the high pressure braided connecting tube during use.The lot number was not provided.No patient adverse effect has been reported in relation to this event.Additional information regarding event details, patient anatomy and outcome has been requested, but is not available at this time.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation: evaluation: a review of the complaint history, device history record, documentation, drawing, manufacturing instructions, and quality control of the device was conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, no product returned and the results of our investigation, a definitive root cause could not be established.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Additional information: additional information was received form the customer.The procedure, access site, and any concomitant devices could not be provided.However, it was confirmed that the procedure was completed using another device with the same rpn number as the complaint device.The procedure was completed with the alternative device with no problems or adverse patient effects.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
HIGH PRESSURE BRAIDED CONNECTING TUBE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7838539
Report Number1820334-2018-02660
Device Sequence Number11085443
Product Code GAZ
UDI-Device Identifier00827002000674
UDI-Public(01)00827002000674(17)200227(10)7707590
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Model NumberG00067
Device Catalogue NumberHPCT8.8-60-P-FM
Device Lot Number7707590
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer09/12/2018
11/06/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date10/11/2018
11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1